Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is sleeping late bad for you? Feel weak, tired, dizzy

Is sleeping late bad for you? I want to find that out since even though I get my 6-8 hours of sleep and sleep late to about the time of 2-4am I feel weak, tired, and at times dizzy from walking which I find odd. Also I ve been sleeping late for about 2 or 3 Months now and I want to know if that is really bad for me to stop immediately. Another thing is, would there be some over the counter medications I can take to not feel tired so I can recover while sleeping early instead of sleeping late.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear dcsteel1989
you appear to be sleeping with delayed sleep phase syndrome. There is a treatment for the same by using light therapy and the treatment is gradual and not by medicines. Also the sudden precipitation of the syndrome needs evaluation. Please consult a sleep specialist for your problem. Hope this helps.
Answered: Sat, 8 Sep 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor